Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 87, NWS Indianapolis, IN

June 29, 2023Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 29, 2023, 7:28 PM EDT for Knox County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2023, 7:28 PM EDT (23:28 UTC)
Expired
Jun 29, 2023, 7:47 PM EDT
In force
19 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Knox County, IN

The radar

The Evansville,IN radar (KVWX), 39 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 2:08 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 380 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1628 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
380 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS53 KIND 292328
SVRIND
INC083-300015-
/O.NEW.KIND.SV.W.0087.230629T2328Z-230630T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
728 PM EDT Thu Jun 29 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Knox County in southwestern Indiana...

* Until 815 PM EDT.

* At 727 PM EDT, severe thunderstorms were located along a line
  extending from Vincennes to near Mount Carmel, moving east at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Vincennes and Vincennes University around 735 PM EDT.
  Monroe City around 740 PM EDT.
  Wheatland and Decker around 745 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3849 8770 3851 8765 3855 8767 3859 8761
      3864 8762 3869 8753 3876 8750 3874 8724
      3869 8728 3866 8724 3853 8726 3851 8730
      3854 8737 3851 8738 3854 8743 3850 8749
      3852 8754 3845 8760 3846 8766 3842 8772
TIME...MOT...LOC 2327Z 285DEG 36KT 3867 8753 3847 8781 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRB
2 follow-up statements
276 
WWUS53 KIND 292340
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
740 PM EDT Thu Jun 29 2023

INC083-300015-
/O.CON.KIND.SV.W.0087.000000T0000Z-230630T0015Z/
Knox IN-
740 PM EDT Thu Jun 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN KNOX COUNTY...

At 740 PM EDT, a severe thunderstorm was located near Mount Carmel,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Knox County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3857 8764 3854 8740 3853 8742 3853 8744
      3850 8749 3852 8754 3845 8760 3846 8766
      3842 8772 3849 8770 3851 8765 3855 8767
TIME...MOT...LOC 2340Z 294DEG 26KT 3844 8770 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRB
737 
WWUS53 KIND 292347
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
747 PM EDT Thu Jun 29 2023

INC083-292356-
/O.CAN.KIND.SV.W.0087.000000T0000Z-230630T0015Z/
Knox IN-
747 PM EDT Thu Jun 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KNOX COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe 
limits. Therefore, the warning has been cancelled.  However small 
hail and gusty winds are still possible with this thunderstorm.

LAT...LON 3857 8764 3854 8740 3853 8742 3853 8744
      3850 8749 3852 8754 3845 8760 3846 8766
      3842 8772 3849 8770 3851 8765 3855 8767
TIME...MOT...LOC 2344Z 285DEG 36KT 3842 8762 

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:02 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 29, 7:02 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
702 PM EDT Thu Jun 29 2023

...Updated Aviation Discussion...

.Forecast Update...
Issued at 520 PM EDT Thu Jun 29 2023

We've made updates late this afternoon extremizing
precipitation probabilities based on observational trends, and
lowering temperatures. A strong MCS passed through with well-
developed front-to-rear flow and stratiform area that has resulted.
These are notorious for occasional positive cloud-to-ground
lightning strikes lasting for a few hours within light to moderate
rain. Furthermore, the cold pool associated with this system is
extensive and models are too high on temperatures, so we manually
adjusted. As if that isn't enough chaos, associated meso-high has
altered the surface wind pattern so we have accounted for that as
best we can with manual adjustments. Now, on to the next MCS in this
active pattern.

&&

.Short Term...(This evening through Tonight)
Issued at 150 PM EDT Thu Jun 29 2023

...DAMAGING WINDS LIKELY THIS AFTERNOON AND EVENING...

* MCS expected with impacts to Indiana between 3PM and 7PM
* Damaging winds likely, especially between an area SW of Terre
  Haute to Bloomington
* Less confidence in severe threat further northeast

Rest of Today.

A messy thunderstorm forecast will be in place for the next several
days beginning with forecasting the ongoing MCS across central
Illinois. Current factors for how this will impact central Indiana
include a remnant storm environment over SW central Indiana along
with a outflow boundary over central IL. Both of these may mitigate
the overall threat over central Indiana and focus it further along a
line from Terre Haute to Bloomington although most if not all of
central Indiana will see convection.

16Z ACARs sounding over Indy shows a cooling 850-500mb layer,
matching model soundings which is steepening the lapse rates within
that layer. Currently expect that by thunderstorm arrival the 850-
500mb environment will be similar to the ILX sounding at 16z where
lapse rates were near 8 C/km.

Elevated instability will be easy to achieve by late afternoon, but
surface instability is a bit more uncertain. Northern central
Indiana has seen some recovery with temperatures now in the 80s
where sunshine has been more abundant whereas areas to the south and
west remain in the mid to upper 70s.

Model guidance is suggesting a more eastward propagation speed,
which is possible due to current MCV and resulting RIJ in the
ongoing MCS over W. IL. However, better surface instability and
theta-e SW of the aforementioned boundary could lead to more robust
convective growth on the southern flank leading to a more south of
east propagation for the more intense portions of the complex even
while maintaining further to the northeast. A well developed cold
pool will be enough to counterbalance the limiting factors but may
be enough to keep things subsevere to only slightly severe outside
of far SW Indiana.

Given MUCAPE and steep mid level lapse rates, organized RIJs could
lead to wind gusts up to 80MPH in the worst case scenario in which
the complex remains completely surface based. Isolated large hail is
also possible in strongest updrafts. With narrow bow echos are steep
wind gradients along the RIJ, weak spin-ups, especially in the
bookend vortex regions, are possible.

Tonight.

Quiet conditions are currently expected for the overnight hours, but
much of that will be dependent on how conditions evolve today. The
LLJ will remain strong across the area through the overnight hours
which may be able to initiate some additional elevated thunderstorms
across the southeastern counties, but that remains a low and
conditional threat. Otherwise, skies will remain mostly cloudy with
mild overnight lows near 70.  Patchy fog is possible near daybreak,
especially if widespread rain occurs across the forecast area.

&&

.Long Term...(Friday through Thursday)
Issued at 150 PM EDT Thu Jun 29 2023

- Multiple rounds of thunderstorms over the next three days

- Hot and Humid through Long Term

Friday through Sunday night...

Tomorrow, Saturday, and Sunday will have multiple rounds of
thunderstorms within the Ohio Valley, but confidence in timing and
location is currently low. A massive heat dome currently exists over
the Southern Plains, depicted by 2 standard deviation anomalous
500mb heights. This has pushed eastward over the last several days
through west to east 700-500mb jet streams, leading to a large theta-
e gradient from IA to KY (including IN). This area is typically
known as "the ring of fire" this time of year, due to its highly
advantageous thermodynamics for convective initiation and growth,
and portions of central Indiana will see the full brunt of this by
the end of the weekend.

As talked about in the short term, the first convective system will
pass through today, and lingering boundary could produce
thunderstorms overnight depending how overworked the atmosphere is
from the first round. The impacts of this system will also lead to
where thunderstorms will initiate tomorrow. As of right now, it looks
like subsidence in the backside of an MCV could limit thunderstorm
development late tonight into early tomorrow, aiding in
destabilization prior to diurnal initiation tomorrow. If thats the
case and no thunderstorms occur prior to noon tomorrow, a
substantial instability and theta-e gradient will once again resolve
over central Indiana tomorrow afternoon. This should aid in MCS
organization tomorrow afternoon, with a ESE progression into central
Indiana. Once again significant severe winds, large hail and
isolated tornadoes will be possible if an organized MCS does indeed
form tomorrow afternoon. Best idea of timing would be between 2PM
and 7PM EDT.

Similar conditions will be present Saturday with the substantial
instability gradient once again to our W/S. Uncertainty in timing
increases for Saturday though with multiple potential scenarios
depending on prior day convection. The severe threat could increase
depending on atmospheric evolution into Saturday, but for now a broad
severe threat with high uncertainty remains.

Sunday could see another threat with a general late afternoon to
evening timeframe. Confidence in timing is a little greater for
Sunday as the lifting mechanism looks to be more on the synoptic
scale as a shortwave moves through. There are still many
uncertainties with severity, but a general risk of damaging winds and
large hail is likely.

Monday through Wednesday...

Less confidence in thunderstorm chances next week as broad high
pressure over the area along with weak pressure gradient suggests
any activity will be less organized. With that in mind, think there
will be enough sunshine to support very warm temperatures in the
lower 90s over southwestern sections at least, but consistent steep
lapse rates and therefor instability could lead to daily chances for
rain and thunderstorms.

&&

.Aviation...(00Z TAF Issuance)
Issued at 702 PM EDT Thu Jun 29 2023

Impacts:

* MVFR visibility due to fog is possible after 09z

* Next round of thunderstorms possible tomorrow afternoon

Discussion:

MCV will pass through central Indiana and may result in a period of
stronger winds briefly this evening. Otherwise light winds are
expected. Back edge of high cloud debris from thunderstorms may
delay radiative cooling tonight but with recent rains and moist
ground once clear conditions return, there may be enough radiative
cooling for some patchy fog. At least brief MVFR stratus is possible
late tonight through early tomorrow as well. Amendments will be
needed once confidence increases.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Update...BRB
Short Term...White/Updike
Long Term...Updike
Aviation...BRB
Hazardous weather outlook, Jun 29, 3:06 PM EDT, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
306 PM EDT Thu Jun 29 2023

INZ021-028>031-035>039-043>047-051>056-060>064-067>072-301915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Sullivan-Greene-Monroe-Brown-Bartholomew-
Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville,
Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle,
Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington,
Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee,
Shoals, Bedford, Mitchell, Seymour, and North Vernon
306 PM EDT Thu Jun 29 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Strong to severe thunderstorms will move through the area this
afternoon. Damaging winds, large hail, isolated tornadoes, and heavy
rain are threats from these storms.

Chances for thunderstorms will continue tonight, but odds for severe
weather are lower with these.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible at times Friday onward. Severe
thunderstorms are possible Friday through Saturday night. Damaging
winds and large hail are the primary threat, but isolated tornadoes
cannot be ruled out. Flooding will also be possible with repeated
rounds of storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed this afternoon and may be needed Friday
and Saturday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ040>042-048-049-057-065-301915-
Madison-Delaware-Randolph-Hancock-Henry-Rush-Decatur-
Including the cities of Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Greenfield, New Castle, Rushville,
and Greensburg
306 PM EDT Thu Jun 29 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Scattered to numerous thunderstorms are expected at times through
tonight. A few storms may be strong to severe with the potential for
damaging wind gusts, large hail and heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible at times Friday onward. Severe
thunderstorms are possible Friday through Saturday night. Damaging
winds and large hail are the primary threat, but isolated tornadoes
cannot be ruled out. Flooding will also be possible with repeated
rounds of storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through Saturday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jun 29, 6:25 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
625 PM EDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Tstm Wnd Dmg     Seymour                 38.96N 85.89W
06/29/2023                   Jackson            IN   Public

            Report on social media of roof damage and a
            collapsed chimney in Seymour. Time estimated
            via radar.

&&

JM
Local storm report, Jun 29, 6:30 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
630 PM EDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Gst     4 SW Columbus           39.17N 85.96W
06/29/2023  M60 MPH          Bartholomew        IN   Trained Spotter

            Corrects previous tstm wnd gst report from 4
            SW Columbus. Measured gust of 60mph.

&&

KH
Local storm report, Jun 29, 6:32 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
632 PM EDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Tstm Wnd Dmg     2 WNW Monument Circle   39.78N 86.20W
06/29/2023                   Marion             IN   Public

            Corrects previous tstm wnd dmg report from 2
            WNW Monument Circle. Multiple large tree
            branches down between 10th and 16th street
            along Belmont Avenue. Time estimated via
            radar.

&&

KH
Local storm report, Jun 29, 6:34 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
634 PM EDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     Tstm Wnd Dmg     3 W Roachdale           39.85N 86.85W
06/29/2023                   Putnam             IN   Public

            Social media report of roof damage to a
            structure and multiple trees down off of
            231. Time estimated via radar.

&&

JM
Special weather statement, Jun 29, 6:55 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
655 PM EDT Thu Jun 29 2023

INZ067-292315-
Knox IN-
655 PM EDT Thu Jun 29 2023

...Thunderstorms will impact portions of southern Knox County after
700 PM EDT...

At 649 PM EDT, Doppler radar was tracking thunderstorms just west of
St. Francisville moving east at 45 mph.

Due to recent rainfall and saturated ground, additional heavy
rainfall could cause flooding.

These storms will impact the following locations... Monroe City,
Decker, Vincennes University and Wheatland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Although flooding is the primary threat, severe storms with large
hail and damaging winds are possible. Monitor the weather situation
closely.

&&

LAT...LON 3848 8775 3851 8765 3855 8767 3859 8761
      3864 8762 3870 8752 3866 8724 3855 8724
      3851 8729 3854 8735 3851 8737 3854 8740
      3850 8749 3852 8754 3849 8754 3850 8759
      3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 2249Z 287DEG 37KT 3861 8769

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

BRB
Special weather statement, Jun 29, 7:16 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
716 PM EDT Thu Jun 29 2023

INZ067-292345-
Knox IN-
716 PM EDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of southwestern Knox
County through 745 PM EDT...

At 715 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sumner, or 9 miles southwest of Lawrenceville, moving east at 30 mph.

HAZARD...Heavy rainfall, flooding, winds in excess of 40 mph, and
         penny size hail.

SOURCE...Radar indicated.

IMPACT...Flooding of fields and county roads is possible across
         southern Knox County.

This storm will remain over mainly rural areas of southwestern Knox
County, including the following locations... Monroe City, Decker,
Vincennes University and Wheatland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3848 8775 3851 8765 3855 8767 3859 8761
      3864 8762 3872 8751 3872 8726 3858 8724
      3853 8726 3851 8730 3854 8737 3852 8738
      3854 8743 3850 8749 3852 8754 3850 8759
      3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 2315Z 290DEG 25KT 3864 8780

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BRB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 5:44 AM EDTSpecial Weather StatementINDVigo31 min
Jun 29, 5:58 AM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo47 min
Jun 29, 6:26 AM EDTSpecial Weather StatementINDVigo34 min
Jun 29, 6:55 AM EDTSpecial Weather StatementINDSullivan35 min
Jun 29, 6:59 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan46 min
Jun 29, 7:17 AM EDTSevere Thunderstorm WarningINDDaviess, Knox43 min
Jun 29, 7:34 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen26 min
Jun 29, 7:45 AM EDTSpecial Weather StatementINDVigo30 min
Jun 29, 8:16 AM EDTSpecial Weather StatementINDDaviess, Martin29 min
Jun 29, 8:36 AM EDTAreal Flood WarningINDKnox3 hr
Jun 29, 8:39 AM EDTSpecial Weather StatementINDMonroe36 min
Jun 29, 9:12 AM EDTAreal Flood AdvisoryINDClay, Daviess, Greene, Knox, Martin, Owen and 4 more5 hr
Jun 29, 9:19 AM EDTSpecial Weather StatementINDVigo26 min
Jun 29, 11:10 AM EDTSpecial Weather StatementINDSullivan35 min
Jun 29, 11:22 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan, Vigo38 min
Jun 29, 11:39 AM EDTSevere Thunderstorm WarningINDGreene, Knox, Sullivan32 min
Jun 29, 2:32 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Fountain, Montgomery, Parke, Sullivan, Vermillion and 2 more43 min
Jun 29, 2:44 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren46 min
Jun 29, 2:47 PM EDTSevere Thunderstorm Warning Destructive damage threatINDClay, Parke, Putnam, Vermillion, Vigo28 min
Jun 29, 2:59 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Clinton, Hendricks, Monroe, Montgomery and 4 more46 min
Jun 29, 3:06 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Daviess, Greene, Knox, Lawrence, Martin and 3 more39 min
Jun 29, 3:10 PM EDTSevere Thunderstorm Warning Destructive damage threatINDBoone, Clay, Hendricks, Montgomery, Morgan, Owen and 1 more35 min
Jun 29, 3:23 PM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Hamilton, Howard, Tippecanoe and 1 more52 min
Jun 29, 3:27 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Boone, Brown, Hamilton, Hancock, Hendricks and 5 more48 min
Jun 29, 3:30 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Montgomery, Tippecanoe, Warren30 min
Jun 29, 3:40 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Daviess, Greene, Jackson, Knox and 3 more50 min
Jun 29, 3:55 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Howard, Madison, Tipton50 min
Jun 29, 4:06 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Jennings, Rush and 1 more39 min
Jun 29, 4:10 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Jackson, Jennings50 min
Jun 29, 4:12 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDecatur, Hancock, Rush, Shelby48 min
Jun 29, 6:55 PM EDTSpecial Weather StatementINDKnox20 min
Jun 29, 7:16 PM EDTSpecial Weather StatementINDKnox29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.